# SDR SWAA2023062772022

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 35,202 hours, 16,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EVACUATION SLIDE FELL OUT OF COVER PARTIALLY<[01] LOWER CORNER REPOSITIONED CORRECTLY PER AMM 25-66-01-400
